... maybe 8 hours after taking lorazepam he started having hallucinations is that normal? he is currently detoxing from heroin and the lorazepam helps with the withdrawls(he takes for insomnia, anxiety, nausea, and other symptoms). Please help dont know what to do
Is he taking the lorazepam as prescribed or in excess? Hallucinating is not normal for lorazepam side effects. To see a list of side effects for lorazepam go to: https://www.drugs.com/sfx/lorazepam-side-effects.html
The normal dose of lorazepam for anxiety is 1 to 2 mgs two to three times a day. I suspect the hallucinations are not from the lorazepam if he is taking at a normal dosage.
Hope this helps some,
What I believe is happening is normal hallucinations from coming off the heroin. I wouldn't say the ativan (lorazepam) is causing any side effects. I believe the hallucinations are just a natural part of detox.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Nov 2009 • 1 answer
Updated 14 Jul 2014 • 8 answers
Updated 11 Mar 2013 • 1 answer
Updated 17 Jul 2017 • 2 answers
Updated 12 Aug 2018 • 1 answer